# SDR DXTA200701880

- Difficulty date: January 25, 2007
- Submitted: January 26, 2007
- Operation: Air carrier
- Aircraft: N269QS
- Make and model: Amd FALCON2000
- Aircraft serial: 169
- Aircraft time: 4,950 hours, 3,079 cycles
- Engine: Cfe CFE73811B
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Circuit Card
- Condition: Malfunctioned
- Location: Nlg & Mlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GEAR FAILED TO RETRACT ON TAKEOFF.  WHEN GEAR HANDLE WAS RAISED, WE GOT TWO RED MAIN GEAR LIGHTS AND RT GREEN LIGHT. 10 SECS LATER WE HAD 2 RED MAIN GEAR DOOR LIGHTS, A FLASHING GEAR HANDLE AND 2 MAIN GEAR GREEN LIGHTS. FOLLOWED CHECKLIST AND LOWERED GEAR. THEN HAD 3 GREEN LIGHTS AND NO RED LIGHTS AND NORMAL GEAR HANDLE LIGHT.  TROUBLESHOT AND FOUND PCB CARD 417JE TO BE DEFECTIVE.  REPLACED P.C.B. CARD 417JE WITH INSPECTED UNIT IN ACCORDANCE WITH F2000 SP 20-500.  PERFORMED FUNCTIONAL TESTS OF EXTENSION AND RETRACTION IN NORMAL MODE WITH NO DEFECTS NOTED.
